# SDR USAA2012022400017

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 42,249 hours, 17,076 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT ON 8R INOPERATIVE.  REPAIRED WIRING SEAT MOUNT EMERGENCY LIGHT 8R.  OPS CHECKED GOOD.
